Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the quantization of zero-weight super dynamical $ r$-matrices


Author: Gizem Karaali
Journal: Proc. Amer. Math. Soc. 140 (2012), 7-20
MSC (2010): Primary 16T25; Secondary 17B37
DOI: https://doi.org/10.1090/S0002-9939-2011-10873-6
Published electronically: May 5, 2011
MathSciNet review: 2833513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Solutions of the classical dynamical Yang-Baxter equation on a Lie superalgebra are called super dynamical $ r$-matrices. A super dynamical $ r$-matrix $ r$ satisfies the zero weight condition if

$\displaystyle [h\otimes 1 + 1 \otimes h, r(\lambda)] = 0 \textmd{ for all } h \in \mathfrak{h}, \lambda \in \mathfrak{h}^*. $

In this paper we explicitly quantize zero-weight super dynamical $ r$-matrices with zero coupling constant for the Lie superalgebra $ \mathfrak{gl}(m,n)$. We also answer some questions about super dynamical $ R$-matrices. In particular, we prove a classification theorem and offer some support for one particular interpretation of the super Hecke condition.


References [Enhancements On Off] (What's this?)

  • 1. Etingof, P., Kazhdan, D.; ``Quantization of Lie bialgebras I'', Selecta Math. 2 (1996), no. 1, pp. 1-41. MR 1403351 (97f:17014)
  • 2. Etingof, P., Schedler, T., Schiffmann, O.; ``Explicit quantization of dynamical $ r$-matrices for finite dimensional semisimple Lie algebras'', J. Amer. Math. Soc. 13 (2000), no. 3, pp. 595-609. MR 1758755 (2001j:17024)
  • 3. Etingof, P., Varchenko, A.; ``Geometry and classification of solutions of the classical dynamical Yang-Baxter equation'', Comm. Math. Phys. 192 (1998), no. 1, pp. 77-120. MR 1612160 (99e:32032)
  • 4. Etingof, P.; Varchenko, A.; ``Solutions of the quantum dynamical Yang-Baxter equation and dynamical quantum groups'', Comm. Math. Phys. 196 (1998), no. 3, pp. 591-640. MR 1645196 (2001b:17024)
  • 5. Karaali, G.; ``Constructing r-matrices on simple Lie superalgebras'', J. Algebra 282 (2004), no. 1, pp. 83-102. MR 2095573 (2005h:17017)
  • 6. Karaali, G.; ``A new Lie bialgebra structure on $ sl(2,1)$'', Contemp. Math. 413, Amer. Math. Soc. (2006), pp. 101-122. MR 2262367 (2008e:17019)
  • 7. Karaali, G.; ``Super solutions of the dynamical Yang-Baxter equation'', Proc. Amer. Math. Soc. 134 (2006), pp. 2521-2531. MR 2213729 (2007e:17012)
  • 8. Karaali, G.; ``Dynamical quantum groups - the super story'', Contemp. Math. 441, Amer. Math. Soc. (2007), pp. 19-52. MR 2381534 (2009a:17022)
  • 9. Karaali, G.; ``On Hopf algebras and their generalizations'', Comm. Algebra 36 (2008), pp. 4341-4367. MR 2473333 (2010g:16057)
  • 10. Schiffmann, O.; ``On classification of dynamical r-matrices'', Math. Res. Lett. 5 (1998), pp. 13-30. MR 1618367 (99j:17026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16T25, 17B37

Retrieve articles in all journals with MSC (2010): 16T25, 17B37


Additional Information

Gizem Karaali
Affiliation: Department of Mathematics, Pomona College, Claremont, California 91711
Email: gizem.karaali@pomona.edu

DOI: https://doi.org/10.1090/S0002-9939-2011-10873-6
Received by editor(s): February 11, 2010
Received by editor(s) in revised form: September 23, 2010, and October 31, 2010
Published electronically: May 5, 2011
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society